# SDR SWIA202052636

- Difficulty date: August 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1000-1015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE 196DR FAIRING ATTACH HOLE ELONGATED LOCATED BETWEEN FS 1000-FS 1015 AT STGR 25R, MARKED.  C-CHECK RO 9/20/2020.  COMPLIED WITH REPAIR OF ELONGATED HOLE, REF REO.
